Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homotopical resolutions associated to deformable adjunctions

Andrew J Blumberg and Emily Riehl

Algebraic & Geometric Topology 14 (2014) 3021–3048
Bibliography
1 G Arone, M Ching, A classification of Taylor towers of functors of spaces and spectra, arXiv:1209.5661
2 G Arone, M Ching, Operads and chain rules for the calculus of functors, Astérisque 338, Soc. Math. France (2011) MR2840569
3 G Arone, M Mahowald, The Goodwillie tower of the identity functor and the unstable periodic homotopy of spheres, Invent. Math. 135 (1999) 743 MR1669268
4 M Basterra, M A Mandell, Homology and cohomology of $E_\infty$ ring spectra, Math. Z. 249 (2005) 903 MR2126222
5 A K Bousfield, Cosimplicial resolutions and homotopy spectral sequences in model categories, Geom. Topol. 7 (2003) 1001 MR2026537
6 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer (1972) MR0365573
7 G Carlsson, Derived completions in stable homotopy theory, J. Pure Appl. Algebra 212 (2008) 550 MR2365333
8 D Dugger, Replacing model categories with simplicial ones, Trans. Amer. Math. Soc. 353 (2001) 5003 MR1852091
9 W G Dwyer, P S Hirschhorn, D M Kan, J H Smith, Homotopy limit functors on model categories and homotopical categories, Mathematical Surveys and Monographs 113, Amer. Math. Soc. (2004) MR2102294
10 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, Amer. Math. Soc. (1997) MR1417719
11 R Garner, Understanding the small object argument, Appl. Categ. Structures 17 (2009) 247 MR2506256
12 T G Goodwillie, Calculus III: Taylor series, Geom. Topol. 7 (2003) 645 MR2026544
13 J E Harper, K Hess, Homotopy completion and topological Quillen homology of structured ring spectra, Geom. Topol. 17 (2013) 1325 MR3073927
14 M Hovey, Spectra and symmetric spectra in general model categories, J. Pure Appl. Algebra 165 (2001) 63 MR1860878
15 N J Kuhn, Goodwillie towers and chromatic homotopy: an overview, from: "Proceedings of the Nishida Fest" (editors M Ando, N Minami, J Morava, W S Wilson), Geom. Topol. Monogr. 10 (2007) 245 MR2402789
16 J Lurie, Higher topos theory, Annals of Mathematics Studies 170, Princeton Univ. Press (2009) MR2522659
17 J Lurie, Higher algebra (2012)
18 G Maltsiniotis, Le théorème de Quillen, d'adjonction des foncteurs dérivés, revisité, C. R. Math. Acad. Sci. Paris 344 (2007) 549 MR2323740
19 L Peirera, A general context for Goodwillie Calculus, PhD thesis, Massachusetts Institute of Technology (2013)
20 A Radulescu-Banu, Cofibrance and completion, PhD thesis, Massachusetts Institute of Technology (1999)
21 C Rezk, S Schwede, B Shipley, Simplicial structures on model categories and functors, Amer. J. Math. 123 (2001) 551 MR1833153
22 E Riehl, Algebraic model structures, New York J. Math. 17 (2011) 173 MR2781914
23 E Riehl, Categorical homotopy theory, New Mathematical Monographs, Cambridge University Press (2014)
24 E Riehl, D Verity, Homotopy coherent adjunctions and the formal theory of monads, arXiv:1310.8279
25 S Schanuel, R Street, The free adjunction, Cahiers Topologie Géom. Différentielle Catég. 27 (1986) 81 MR845410
26 M Shulman, Homotopy limits and colimits and enriched homotopy theory, arXiv:math/0610194